# SDR 2004F00354

- Difficulty date: July 21, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BACB15201566718T
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FA12 A-CHECK ACCOMPLISHING ROUTINE WORK CARD 02EM15002 INSPECTION OF MAIN CABIN FOUND MAIN CARGO DECK LEFT OUTBOARD FLOOR TRACK BROKEN OUT AT FUSELAGE STATION 1820.  (M) T64R
